An ordering of dependence for distribution of k-tuples, with applications to lotto games

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

An ordering of dependence for distribution of k-tuples, with applications to lotto games

TitleAn ordering of dependence for distribution of k-tuples, with applications to lotto games
Publication TypeJournal Article
Year of Publication1987
AuthorsJoe, H
JournalCanadian Journal of Statistics –- Revue Canadienne de Statistique
Volume15
Pagination227-238
Date PublishedSEP
ISSN0319-5724
DOI10.2307/3314913